# SDR USAASB96246

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

DAB - FLT 282 - UPON ROTATION WITH THE NOSE JUST OFF THE RUNWAY, THE AIRCRAFT STRUCK A FLOCK OF BIRDS.  SEVERE VIBRATION WAS FELT FROM THE NR 2 ENGINE.  THE CAPTAIN DID NOT SHUT DOWN THE ENGINE BUT KEPT IT IN IDLE WHILE THEY RETURNED TO FIELD AT DAB.  NO EMERGENCY WAS DECLARED AND THE FLT LANDED W/OUT FURTHER INCIDENT.  MX REPLACED THE NR 1 ENGINE ASSY, THE NR 2 ENG FAN ASSY, THE NR 2 ENG PRECOOLER, THE LEFT INBD T/E FLAPS AND THE RT INBD AFT FLAP.  ALL OP CHECKS, LEAK CHECKS AND ENGINE RUN GOOD.  (M)
